# SDR DALA2017051503894

- Difficulty date: May 4, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN CRACKED AT FWD LWR CORNER UNDER DOOR LATCH HOOK.  FWD CARGO DOOR FOUND TO BE OUT OF LIMITS.   REMOVED UNSERVICEABLE. SERVICEABLE DOOR TO BE INSTALLED ON JOB CARD 5231-4003.
